# SDR DALA2024050705010

- Difficulty date: May 5, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 72,024 hours, 23,493 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: UNKNOWN
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 OOR 2L SQUEALS, STARTED IN CRUISEC. CORRECTIVE ACTION: FOUND FWD UPPER DOOR FRAME ROLLER GUIDE DAMAGED AND FWD UPPER DOOR ROLLER BEARING WORN, REPLACED ROLLER BEARING AND CLEANED UP ROLLER GUIDE AND FINISHED RIG OF DOOR PER B757 AMM 52-02. ALSO CLEANED UP OLD SEALANT AND RE SEALED AROUND DOOR SEAL FRAME. PRESSURIZATION CHECKS OK. (5278692)
